Communications in Mathematical Physics

On a generalised Fourier transform of instantons over flat tori

H. Schenk

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 116, Number 2 (1988), 177-183.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161298

Mathematical Reviews number (MathSciNet)
MR0939044

Zentralblatt MATH identifier
0651.58042

Subjects
Primary: 53C05: Connections, general theory
Secondary: 53C80: Applications to physics 57R25: Vector fields, frame fields 81E13

Citation

Schenk, H. On a generalised Fourier transform of instantons over flat tori. Comm. Math. Phys. 116 (1988), no. 2, 177--183. https://projecteuclid.org/euclid.cmp/1104161298


Export citation